Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Prime number theorems for the coefficients of modular forms


Author: Carlos Julio Moreno
Journal: Bull. Amer. Math. Soc. 78 (1972), 796-798
MSC (1970): Primary 10D05, 10H25; Secondary 10H10
DOI: https://doi.org/10.1090/S0002-9904-1972-13040-4
MathSciNet review: 0299571
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. C. Berndt, On the zeros of a class of Dirichlet series. I, II, Illinois J. Math. 14 (1970), 244-258, 678-691. MR 42 #3261; #3034. MR 268363
  • 2. L. Goldstein, A Riemann-von Mangoldt formula for Dirichlet series with functional equations(to appear).
  • 3. G. H. Hardy, Ramanujan, Cambridge Univ. Press, London; Macmillan, New York, 1940. MR 3, 71.
  • 4. C. J. Moreno, Prime number theorems for the coefficients of modular forms and a problem of G. H. Hardy(to appear). MR 299571
  • 5. A. P. Ogg, On a convolution of L-series, Invent. Math. 7 (1969), 297-312. MR 40 # 88. MR 246819
  • 6. R. A. Rankin, Contributions to the theory of Ramanujan's function τ(n) and similar arithmetical functions. I, II, III, Proc. Cambridge Philos. Soc. 35 (1939), 351-372; ibid. 36 (1940), 150-151. MR 1, 69; 203; 400. MR 1249

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10D05, 10H25, 10H10

Retrieve articles in all journals with MSC (1970): 10D05, 10H25, 10H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13040-4

American Mathematical Society